# SDR DALA2020012300567

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FWD FRAME OF FWD SERVICE DOOR CUTOUT STA 294 AND LONGERON PROJECTION 17RH AT PASSENGER CABIN. FRAME OF FWD SERVICE DOOR CUTOUT STA 294 AND LONGERON PROJECTION 17RH AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-10-15 REPAIR 7.
